Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 160749, 11 pages
http://dx.doi.org/10.1155/2013/160749
Research Article

Alternative Forms of Enhanced Boussinesq Equations with Improved Nonlinearity

1State Key Laboratory of Coastal and Offshore Engineering, Dalian University of Technology, Dalian 116024, China
2National Marine Environment Monitoring Center, State Oceanic Administration, Dalian 116023, China
3Key Laboratory of Water-Sediment Sciences and Water Disaster Prevention of Hunan Province, Changsha 41004, China
4Civil Engineering Department, University of Dundee, Dundee DD1 4HN, UK

Received 15 October 2012; Revised 1 March 2013; Accepted 9 March 2013

Academic Editor: Shihua Li

Copyright © 2013 Kezhao Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yuebang He, Hailong Pei, and Tairen Sun, “Robust Tracking Control Of Helicopters Using Backstepping With Disturbance Observers,” Asian Journal of Control, vol. 16, no. 5, pp. 1387–1402, 2014. View at Publisher · View at Google Scholar
  • Jing Hai-xiao, Liu Chang-gen, and Tao Jian-hua, “An extended form of Boussinesq-type equations for nonlinear water waves,” Journal of Hydrodynamics, vol. 27, no. 5, pp. 696–707, 2015. View at Publisher · View at Google Scholar
  • Chondros M., and Memos C., “Discussion of “A 2DH nonlinear Boussinesq-type wave model of improved dispersion, shoaling, and wave generation characteristics”,” Coastal Engineering, vol. 95, pp. 181–182, 2015. View at Publisher · View at Google Scholar